# SDR SWAA2022012736608

- Difficulty date: June 24, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,397 hours, 32,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON EXTERNAL FUSELAGE LOWER SKIN (BS 358.5 / S-24R) COMMON TO FASTENER. / REPAIRED ATS ER 17-03131 REV IR AND SWA EA #1-753-31457 REV IR
